# SDR AU510001777

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 77
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: LH10810000023RH1
- Condition: Faulty
- Location: Wings
- Part time: 7,374 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WING REAR SPARS PNO 108-100000-23 (LT) AND P/N 108-100000-24 (RT) FAULTY.  EVIDENCE OF WING MOVEMENT AT SKIN INTERSECTIONS ON TOP OF EACH WING.
